Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Inability to take synthroid. Why memory loss, weakness, fatigue?

I went to the emergency room of a hospital for help because of not being able to take synthroid for maybe 2 months. I had Graves Disease in 1988 and my throid was completely destroyed by radiation . My symptoms were memory loss , weakness, fatigue , unable to express and comprehend almost everything. My TSH was 85.44. The doctor was made aware of everything by my neoroligist s office manger who had taken me to the ER. Should I have been hospitalized then? Two days later I became unconsience and did not show up for work. My boss came to check on me and found me aware but not able to answer simple questions. I had fallen from passing out and had numerous bruises, knots in the area of above my rt eye, on my jaw on the rt side, broken ribs, and many other bruises on my body that were quite large. An ambulance was called I was admitted to another hospital. Why did that doctor not admitt me, knowing that I lived alone and did not have relatives living within 300 miles?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
TSH values of 85 are really very high and since your thyroid was totally destroyed by radiation,you should have had taken levo thyroxine regularly.However you definitely required a hospital admission.
Make sure that you take your thyroid hormone regularly in future.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor